Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Maxalt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-04-2017, 06:44 PM
Coppertop1974 Coppertop1974 is offline
Junior Member
 
Join Date: Dec 2017
Posts: 1
Default So many side effects

I have had migraines since I was about 15 and I'm 42 now. When Imatrex/Sumatriptan came out it was a blessing but also a curse. It stopped what could be 24 hours of intense pain in a dark room with vomiting. But also made me feel awful tightness in my neck and throat and severe nausea. When Rixatriptan/Maxalt came out I took that instead and it was much better. Lessened the nausea and tightness greatly but the side effects are still awful so much so that I waver about even taking it when I am in pain. I get migraines 4 times a week and cannot work because of them. I now realize after many years on this (and taking half a pill with gravol most of the time when I can get away with it) that it could be the cause of what I have thought was Fibromyalgia. Severe leg pain and chronic fatigue. I also have Reynaud's Syndrome which is freezing toes and feet that turn a slight blue colour. Some other side effects - which I didnt' realize were side effects of Maxalt and thought it was just other problems - are frequent urination esp the first 2 hours of taking Maxalt. I pee every 15 mins. I thought I had an overactive bladder problem. I get irritable, very depressed, I get a little slurred speech, I can't remember what I was going to say. Too tired to lift my arms to reach something. Hot flashes at first then extremely cold for most of the day so that no microwavable hot pads can even keep me warm. Hope this helps someone. I am trying to stop using this but my doctor says the only newer alternative is Voltaran pills. This has worked a few times but not for very bad migraines. Has anyone had gasto issues with this drug? I have Irritable Bowel Syndrome and GERD but not sure if it was before starting this med or after. I am pretty sure it gives me heartburn though. Anyone else have constipation or trouble going?

Last edited by Coppertop1974; 12-04-2017 at 07:29 PM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:09 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.